Please use this identifier to cite or link to this item:
Full metadata record
DC FieldValueLanguage
dc.contributor.authorGrace, Said R.en
dc.contributor.authorAgarwal, Ravi P.en
dc.contributor.authorWong, Patricia Jia Yiingen
dc.contributor.authorZafer, Ağacıken
dc.identifier.citationGrace, S. R., Agarwal, R. P., Wong, P. J. Y., & Zafer, A. (2012). On the oscillation of fractional differential equations. Fractional calculus and applied analysis, 15(2), 222-231.en
dc.description.abstractIn this paper we initiate the oscillation theory for fractional differential equations. Oscillation criteria are obtained for a class of nonlinear fractional differential equations of the form Dqax+f1(t,x)=v(t)+f2(t,x),limt→aJ1−qax(t)=b1 , where D a q denotes the Riemann-Liouville differential operator of order q, 0 < q ≤ 1. The results are also stated when the Riemann-Liouville differential operator is replaced by Caputo’s differential operator.en
dc.relation.ispartofseriesFractional calculus and applied analysisen
dc.subjectDRNTU::Engineering::Electrical and electronic engineeringen
dc.titleOn the oscillation of fractional differential equationsen
dc.typeJournal Articleen
dc.contributor.schoolSchool of Electrical and Electronic Engineeringen
item.fulltextNo Fulltext-
Appears in Collections:EEE Journal Articles

Google ScholarTM




Items in DR-NTU are protected by copyright, with all rights reserved, unless otherwise indicated.